# SDR 03FDEA02001

- Difficulty date: November 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RIGHT STA 495 AT X=75.25 SEAT TRACK DAMAGED.  DAMAGED SEAT TRACK AT MAIN CARGO DECK RH STA 495, REFERENCE 75.25. REMOVED AND   REPLACED WITH NEW SEAT TRACK AS PER SRM 51-31-01, VOL.II.
